Proceedings of the Japan Academy, Series A, Mathematical Sciences

Explicit formulas and asymptotic expansions for certain mean square of Hurwitz zeta-functions

Masanori Katsurada and Kohji Matsumoto

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 69, Number 8 (1993), 303-307.

Dates
First available: 19 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195511298

Mathematical Reviews number (MathSciNet)
MR1249444

Zentralblatt MATH identifier
0799.11027

Digital Object Identifier
doi:10.3792/pjaa.69.303

Citation

Katsurada, Masanori; Matsumoto, Kohji. Explicit formulas and asymptotic expansions for certain mean square of Hurwitz zeta-functions. Proceedings of the Japan Academy, Series A, Mathematical Sciences 69 (1993), no. 8, 303--307. doi:10.3792/pjaa.69.303. http://projecteuclid.org/euclid.pja/1195511298.


Export citation

References

  • [1] J. Andersson : Mean value properties of the Hurwitz zeta-function. Math. Scand., 71, 295-300 (1992).
  • [2] F. V. Atkinson: The mean-value of the Riemann zeta function. Acta Math., 81, 353-376 (1949).
  • [3] M. Katsurada: Asymptotic expansions of the mean values of Dirichlet L-functions. III (preprint).
  • [4] M. Katsurada and K. Matsumoto: Asymptotic expansions of the mean values of Dirichlet L-functions. Math. Z., 208, 23-39 (1991).
  • [5] M. Katsurada and K. Matsumoto: The mean values of Dirichlet L-functions at integer points and class numbers of cyclotomic fields (submitted).
  • [6] M. Katsurada and K. Matsumoto: Discrete mean values of Hurwitz zeta-functions. Proc. Japan Acad., 69A, 164-169 (1993).
  • [7] M. Mikolas : Mellinsche Transformation und Orthogonalitat bei C(s, u) ; Verallgemeinerung der Riemannschen Funktionalgleichung von Qis). Acta Sci. Math. Szeged, 17, 143-164 (1956).
  • [8] Y. Motohashi: A note on the mean value of the zeta and L-functions. I. Proc. Japan Acad., 61A, 222-224 (1985).
  • [9] Zhang Wenpeng: The Hurwitz zeta-function. Acta Math. Sinica, 33, 160-171 (1990) (in Chinese)
  • [10] Zhang Wenpeng: On the mean square value of Hurwitz zeta-function (to appear in Illinois J. Math.).